MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 10MM; POLYETHYLENE SYNTHETIC SUTURE
Model Number QUADLINK IMPLANT SYSTEM, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/13/2023, it was reported by a sales representative via email that the flipcutter iii from an ar-1288qis-100 quadlink implant system broke while retro drilling the tibial tunnel.The flipcutter iii did not complete the bone socket and closed back to a 3.5mm in diameter.The surgeon opened a new ar-1204ff flipcutter iii to continue drilling, and this one wobbled while on power, after attempting to chuck it multiple times.This was discovered during an all-inside aclr procedure on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1288qis-100 was received for investigation.Visual evaluation found that the flipcutter drill guide was broken off.The most likely cause for the reported failure is a user error.Per ref-02463.Warnings.Do not use excessive tension or overload the device, as either could lead to device pullout or damage/breakage.

Brand Name
QUADLINK IMPLANT SYSTEM, 10MM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17287522
Report Number1220246-2023-07100
Device Sequence Number5523455
Product Code GAT
UDI-Device Identifier00888867344754
UDI-Public00888867344754
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 10MM
Device Catalogue NumberAR-1288QIS-100
Device Lot Number15098002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown